Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 121, No. 6, June–July 2014

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.121.issue-06

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 469-470)
    DOI: 10.4169/amer.math.monthly.121.06.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.06.fm
  2. ARTICLES
  3. MATHBIT
  4. ARTICLES
  5. MATHBIT
  6. ARTICLES
  7. MATHBIT
  8. ARTICLES
  9. NOTES
  10. PROBLEMS AND SOLUTIONS
  11. REVIEWS
    • Review (pp. 557-560)
      Which Numbers Are Real?. By Michael Henle. Mathematical Association of America, Washington, DC, 2012, x+219 pp., ISBN 978-0-88385-777-9, $53.00.
      Review by: James A. Swenson
      DOI: 10.4169/amer.math.monthly.121.06.557
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.06.557
  12. DOI: 10.4169/amer.math.monthly.121.06.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.06.bm